This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
One week ago today I was diagnosed with acute bronchitis. I am taking antibiotics, and I do feel better. I have been having a few weird symptoms though. My face is flushed and feels hot. I have no fever, but the rest of my body feels quite cold. I am tired but cannot sleep. My glands are still somewhat swollen, and my throat hurts a little bit. The biggest thing is how hot my face is. I am also "puffy" but not in an anaphylaxis way, more like water retention, but is mostly affects my face. Any help?
Hello, I can understand your concern. You just might be having a minor reaction to the anti-biotic. You might want to call your doctor and ask him/her what it may be especially if it keeps up or gets worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.